RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 30, Number 5  


On generalized discrepancy principle and generalized discrepancy method for $L$-pseudosolutions
B. Aliev
643
Construction of a single-step optimal stochastic algorithm for approximating a Lipschitz function
M. A. Kokorev
652
Convex optimization with prescribed accuracy
A. N. Kulikov, V. R. Fazylov
663
Monotonization of a family of implicit schemes
V. I. Pinchukov
672
Numerical solution of some quasilinear singularly perturbed heat-conduction equations on nonuniform grids
I. P. Boglaev, V. V. Sirotkin
680
Comparison of two-numerical methods for solving the problem of the diffraction of an $E$-polarized plane wave by an ideally conducting periodic surface
V. A. Korneev, A. G. Mikheev, E. Yu. Rabotnova, A. S. Shamaev
697
Asymptotic representation of the solution of the problem of the propagation of acoustic waves in a non-uniform compressible relaxing medium
V. V. Varlamov, A. V. Nesterov
705
Numerical solution of a quasilinear parabolic equation with a boundary layer
I. P. Boglaev
716
Identification of a two-dimensional model of the flow of a homogeneous liquid in a porous medium
G. A. Virnovskii, E. I. Levitan
727
Vibrations of a flat disk at the interface between two stratified liquids
Yu. D. Pletner
736
Energy characteristics of non-stationary internal waves in a vertical channel containing a stratified liquid
S. A. Gabov, P. A. Krutitskii
751
Computation of viscous plasma heating under compression by a striker in a conical target
A. A. Charakhch'yan
767

Scientific communications
Localization of the spectrum of eigenvalue problems nonlinear in the spectral parameter
V. T. Zakharchuk, N. P. Savenkova
780
The multidimensional stationary phase method. The second term of the asymptotic expansions
M. V. Fedoryuk
782
A decomposition approach to the solution of some integer programming problems with inexact data
V. A. Roshchin, N. V. Semenova, I. V. Sergienko
786
Convergence of the finite element method with one iteration
A. V. Dzhishkariani
791
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020